PDA

View Full Version : Withdrawal



Ageless Stranger
07-29-2008, 03:42 PM
In my story I have a fictional drug, the ffects of which are vaguely established. It is very powerful and later on in the story my MC can't get any and begins to experience withdrawal symptoms. Now, I know the usual symptoms of withdrawal, etc but I want a more personal viewpoint of withdrawal. Has anyone here used powerful drugs in the past only to quit and suffer withdrawl symptoms? If so, how would you described yours feelings and experiences during that time?

RJK
07-29-2008, 09:24 PM
Different drugs produce different withdrawal sypmtoms and reactions. Withdrawing pain medication will produce one type of reaction, withdrawing an anti-depressant will produce an entirely different one. You'll need to be more specific.

III
07-29-2008, 09:31 PM
I was on a Duragesic Fentanyl patch for three months because of a back injury. It's an opiate like heroin and it delivers a steady dose into your system 24/7. When I finally had to stop using it, the withdraws were terrible. My body felt like I had the flu - aching, shaky, sweating constantly, nauseous but without vomiting. I was physically exhausted but I couldn't sleep. I spent several nights on my knees, bent over a seat and rocking because I couldn't sleep but I was too tired to move and too uncomfortable to lay still. It took about five days to purge my system. As bad as the physical side was, the insomnia was the worst.

padnar
07-30-2008, 10:58 AM
once i was suffering from terrible wheezing than I
was given steroids.The doctor asked me to wait
for some time for any withdrawl effect . I had so much
spasm that I was weeping loudly . i could not stop
everybody rushed . it was very awkward . that is I often
wonder why people take drugs .
padma